# SDR AALA20021320

- Difficulty date: September 6, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND GOUGE ON SKIN FS 1305 BELOW 18R, FROM COWLING DRAIN MAST CONTACT BELOW PYLON.  FOUND DAMAGE AREA TO BE CONDITION 3 PER SRM 53-04 FIG 38 SHEET 3. INSTALLED DOUBLER PER SRM 53-04 FIG 38 SHEET 20.  (M)
